# SDR C77A20120624024

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 10,759 hours, 6,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Cargo Door
- Part time: 10,759 hours, 6,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LWR FINGER DOUBLER, HAS CORROSION AROUND ON 9 EA FASTENERS AND AT 2ND LATCH SPOOL.  REMOVED CORROSION BY BLENDING AND TREATING IAW SRM 51-10-03 & 51-12-01 ON WO 504476-133 ETD 2012-170-008650 AND EA E175-53-276, REV IR WO 582014.
